Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having withdrawal bleeding with shooting pain in vagina. Had unprotected sex. Chances of pregnancy?

Im 16 years old and ive been on the pill for 6 weeks and i started taking them on the first day of my period, i took my first two packs back to back and on friday i took my last pill of the second pack and then decided to have my 7 day break, i had sex saturday night because i ve heard the 7 day break is also protected.. i haven t missed any pills in the last 6 weeks and i ve taken them around 10am every day so i ve taken them correctly, my boyfriend doesn t ejaculate inside of me every time we have sex but he did on saturday and he s been really really worrying that i might get pregnant because i was on the 7 day break.. I also started my withdrawal bleed on monday and have been having really really bad shootig pains from my vagina up, the withdrawal bleed is also a very week one, is this a sign of pregnancy? can someone please help me and let me know if theres any chance i could be pregnant?
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
As you took the pills continuously for 6 weeks, the possibility of pregnancy is less.
And it is correct that when pills are taken correctly, they will give protection for the 7 days pill free period is also.
So no need to worry.
Usually withdrawal bleeding will be lighter than menstrual flow.
The pain you are having could be part of hormonal effect.
If the pain persists, once consult gynecologist and get examined.
If there are no features of infection or tears etc, you can go for symptomatic treatment.
After the 7 days, you can continue with new pack.
Take care.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor